A COUNTEREXAMPLE TO COMMON FIXED POINT THEOREM IN PROBABILISTIC QUASI-METRIC SPACE


Authors

DOREL MIHET - West University of Timi┼čoara, Faculty of Mathematics and Computer Science; Bv. V. Parvan 4, 300223 Timi┼čoara, Romania.


Abstract

We give a counterexample to the paper ''Common fixed point theorem in probabilistic quasi-metric space'' published in the first issue of this journal.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

DOREL MIHET, A COUNTEREXAMPLE TO COMMON FIXED POINT THEOREM IN PROBABILISTIC QUASI-METRIC SPACE, Journal of Nonlinear Sciences and Applications, 1 (2008), no. 2, 121-122

AMA Style

MIHET DOREL, A COUNTEREXAMPLE TO COMMON FIXED POINT THEOREM IN PROBABILISTIC QUASI-METRIC SPACE. J. Nonlinear Sci. Appl. (2008); 1(2):121-122

Chicago/Turabian Style

MIHET, DOREL. "A COUNTEREXAMPLE TO COMMON FIXED POINT THEOREM IN PROBABILISTIC QUASI-METRIC SPACE." Journal of Nonlinear Sciences and Applications, 1, no. 2 (2008): 121-122


Keywords


MSC


References